Research ArticleOpen accessIn the keywordsOn Generalized Some (p, q)-Special PolynomialsUgur Duran, Mehmet Acikgoz, Serkan AraciJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 18 May 2018 · 7,440 accessesView PDFCite
18 articles for “Iθ-Cauchy”
Set a search alertResearch ArticleOpen accessIn the keywordsHilbert-Type Inequalities RevisitedWaleed AbuelelaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 28 Apr 2016 · 7,089 accessesView PDFCite
Research ArticleOpen accessIn the keywordsChord Length Distributions of the HemisphereWilfried GilleJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,364 accessesView PDFCite
Research ArticleOpen accessIn the abstractA COSSERAT-TYPE PLATE THEORY AND ITS APPLICATION TO CARBON NANOTUBE MICROSTRUCTUREAbdellatif Selmi, Hedi Hassis, Issam Doghri, Hatem ZenzriAmerican Journal of Applied Sciences, Vol. 11, Issue 8 · 12 May 2014 · 6,938 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,914 accessesView PDFCite
Research ArticleOpen accessIn the abstractRefractive Index and Fourier Transform Infrared Spectra of Virgin Coconut Oil and Virgin Olive OilW. Mahmood Mat Yunus, Yap Wing Fen, Lim Mei YeeAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 13,164 accessesView PDFCite
Research ArticleOpen accessIn the abstractReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,828 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,545 accessesView PDFCite